| Catalog Number |
7000-6605 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
12/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
It was reported that the patient's left hip was revised.Surgeon reported that post-primary, staff rotated the hip while moving the patient - this rotated the stem within the patient's femur, and the patient subsequently dislocated three times.Surgeon decided to perform revision.The stem and head were revised.Rep confirmed that there were no allegations against the revised femoral head and that no further information will be released by the hospital or surgeon.